# SDR HNAA2024120901166

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 46,469 hours, 42,697 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: C

## Discrepancy

DURING MAX TAKE OFF PACKS DID NOT SHUT OFF RESULTING IN BURNING SMELL IN FLIGHT DECK AND CABIN.  COMPLIED WITH FIM TASK 21-00-00-810-801-A BLOCK 1 PG 202 TO 208 BLOCK 9 SUBTASK 813-045-A BLOCK 60 PG 208 FAILURE OF L/H ACM SEE LP 318817 SEQ 2 FOR MEL PROCEDURES. PDIS  658     21-51  318817    TRI  CLOSE PACK 1 INOP SEE LP 318816 SEQ 1 FOR T/S  TRI  C34217  21-15-21 AIR COND PACK N650 AND ABOVE  FACT  10DEC24  04:29  MDT R/R'D RELAY K0071 AS REQ. OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME.
